Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Rates of growth of p.i. algebras

Author: Allan Berele
Journal: Proc. Amer. Math. Soc. 120 (1994), 1047-1048
MSC: Primary 16R99; Secondary 16P90
MathSciNet review: 1204370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be any p.i. algebra in characteristic zero. Then the $ {\text{GK}}$-dimension of finitely generated subalgebras is linearly bounded in the number of generators.

References [Enhancements On Off] (What's this?)

  • [1] A. Berele, Homogeneous polynomial identities, Israel J. Math. 42 (1982), 258-272. MR 687131 (84b:16018)
  • [2] -, Generic verbally prime algebras and the $ GK$-dimensions, Comm. Algebra 21 (1993), 1487-1504. MR 1213968 (94f:16038)
  • [3] -, Magnum p.i., Israel J. Math. 51 (1985), 13-19. MR 804472 (87b:16019)
  • [4] A. R. Kemer, Varieties and $ {Z_2}$-graded algebras, Math. USSR-Izv. 25 (1985), 359-374.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16R99, 16P90

Retrieve articles in all journals with MSC: 16R99, 16P90

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society